Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("CONFIGURATION BLOC")

Results 1 to 25 of 26

  • Page / 2

Export

Selection :

  • and

QUADRUPLE SYSTEMS CONTAINING AG (3,2)HARTMAN A.1982; DISCRETE MATH.; ISSN 0012-365X; NLD; DA. 1982; VOL. 39; NO 3; PP. 293-299; BIBL. 6 REF.Article

DESIGNS WITH NO THREE MUTUALLY DISJOINT BLOCKSBAARTMANS A; SHRIKHANDE M.1982; DISCRETE MATH.; ISSN 0012-365X; NLD; DA. 1982; VOL. 40; NO 2-3; PP. 129-139; BIBL. 7 REF.Article

ON PAIRWISE BALANCED BLOCK DESIGNS WITH THE SIZES OF BLOCKS AS UNIFORM AS POSSIBLEERDOS P; LARSON J.1982; NORTH-HOLL. MATH. STUD.; ISSN 0304-0208; NLD; DA. 1982; NO 65; PP. 129-134; BIBL. 3 REF.Article

THE EXISTENCE OF SYMMETRIC BLOCK DESIGNS WITH PARAMETERS (41, 16, 6) AND (66, 26, 10)TRAN VAN TRUNG.1982; J. COMB. THEORY, SER. A; ISSN 0097-3165; USA; DA. 1982; VOL. 33; NO 2; PP. 201-204; BIBL. 2 REF.Article

K-BLOCKS AND ULTRABLOCKS IN GRAPHS.MATULA DW.1978; J. COMBINATOR. THEORY, B; U.S.A.; DA. 1978; VOL. 24; NO 1; PP. 1-13; BIBL. 8 REF.Article

GENERALIZED BLOCK DESIGNS AS APPROXIMATIONS FOR OPTIMAL COVERINGSREMLINGER J.1982; LECT. NOTES MATH.; ISSN 0075-8434; DEU; DA. 1982; VOL. 969; PP. 293-301; BIBL. 19 REF.Conference Paper

INEQUALITIES FOR T DESIGNSWILSON RM.1983; JOURNAL OF COMBINATORIAL THEORY. SERIES A.; ISSN 0097-3165; USA; DA. 1983; VOL. 34; NO 3; PP. 313-324; BIBL. 15 REF.Article

ISOLS AND BALANCED BLOCK DESIGNS WITH LAMBDA =1DEKKER JCE.1983; COMPOSITIO MATHEMATICA; ISSN 0010-437X; NLD; DA. 1983; VOL. 49; NO 1; PP. 75-93; BIBL. 11 REF.Article

AN EXTENSION OF THE ERDOES, KO, RADO THEOREM TO T-DESIGNSRANDS BMI.1982; J. COMB. THEORY, SER. A; ISSN 0097-3165; USA; DA. 1982; VOL. 32; NO 3; PP. 391-395; BIBL. 2 REF.Article

ON SETS OF TYPE (M,N) IN BIBD'S WITH LAMBDA >OU= 2DE RESMINI MJ.1982; NORTH-HOLL. MATH. STUD.; ISSN 0304-0208; NLD; DA. 1982; VOL. 63; PP. 183-206; BIBL. 12 REF.Conference Paper

A SIMPLE PROOF THAT ALL 1-DESIGNS EXISTBILLIGTON D.1982; DISCRETE MATH.; ISSN 0012-365X; NLD; DA. 1982; VOL. 42; NO 2-3; PP. 321-322; BIBL. 2 REF.Article

CONSTRUCTIONS FOR RESOLVABLE AND RELATED DESIGNSMAVRON VC.1981; AEQU. MATH.; ISSN 0001-9054; CHE; DA. 1981 PUBL. 1982; VOL. 23; NO 2-3; PP. 131-145; BIBL. 19 REF.Article

ON EXTREMAL INTERSECTION NUMBERS OF A BLOCK DESIGNBEUTELSPACHER A.1982; DISCRETE MATH.; ISSN 0012-365X; NLD; DA. 1982; VOL. 42; NO 1; PP. 37-49; BIBL. 18 REF.Article

SUBBLOCK OCCURRENCES IN THE Q-ARY REPRESENTATION OF N*KIRSCHENHOFER P.1982; SIAM JOURNAL ON ALGEBRAIC AND DISCRETE METHODS; ISSN 0196-5212; USA; DA. 1982; VOL. 4; NO 2; PP. 231-236; BIBL. 5 REF.Article

ON BLOCK-SCHEMATIC STEINER SYSTEMS S(T,T+1,V)YOSHIZAWA M.1981; CAN. J. MATH.; ISSN 0008-414X; CAN; DA. 1981; VOL. 32; NO 6; PP. 1432-1438; BIBL. 6 REF.Article

SYSTEME DARC: RELATIONS ET HYPERSTRUCTURES PAR BLOCSDUBOIS JE; PICCHIOTTINO R; SICOURI G et al.1982; C. R. SEANCES ACAD. SCI., SER. 1, MATH.; ISSN 0249-6291; FRA; DA. 1982; VOL. 294; NO 7; PP. 251-256; ABS. ENG; BIBL. 13 REF.Article

TANGENTIAL 1-BLOCKS OVER GF(3)WALTON PN; WELSH DJA.1982; DISCRETE MATH.; ISSN 0012-365X; NLD; DA. 1982; VOL. 40; NO 2-3; PP. 319-320; BIBL. 4 REF.Article

Construction of two symmetric block designs for (71, 21, 6)JANKO, Z; TRAN VAN TRUNG.Discrete mathematics. 1985, Vol 55, Num 3, pp 327-328, issn 0012-365XArticle

On a composition of cyclic 2-designsJIMBO, M; KURIKI, S.Discrete mathematics. 1983, Vol 46, Num 3, pp 249-255, issn 0012-365XArticle

Blocking sets in block designsDRAKE, D. A.Journal of combinatorial theory. Series A. 1985, Vol 40, Num 2, pp 459-462, issn 0097-3165Article

Resolvable systems of 8-tuplesROKOWSKA, B.Journal of statistical planning and inference. 1984, Vol 9, Num 1, pp 131-141, issn 0378-3758Article

Generalized complete mappings, meofields, sequenceable groups and block designs. IIHSU, D. F; KEEDWELL, A. D.Pacific journal of mathematics. 1985, Vol 117, Num 2, pp 291-312, issn 0030-8730Article

Topological invariants of 2-designs arising from difference familiesBRAND, N; HUFFMAN, W. C.Journal of combinatorial theory. Series A. 1984, Vol 36, Num 3, pp 253-278, issn 0097-3165Article

Block intersection numbers of block designs. IIYOSHIZAWA, M.Osaka Journal of Mathematics. 1985, Vol 22, Num 1, pp 99-105, issn 0030-6126Article

Construction of a new symmetric block design for (78, 22, 6) with the help of tactical decompositionsJANKO, Z; VAN TRUNG, T.Journal of combinatorial theory. Series A. 1985, Vol 40, Num 2, pp 451-455, issn 0097-3165Article

  • Page / 2